MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ADV+ CUFF GUIDE LT; SIZING/MEASURING INSTRUMENTS

DEPUY IRELAND - 9616671 ADV+ CUFF GUIDE LT; SIZING/MEASURING INSTRUMENTS
Catalog Number 212862120
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
When attempting to pin the anatomic resection guide, the legend ii fixation pin became stuck in the pin hole and was unable to be removed.The surgeon pinned the cutting guide using the remaining pinhole.There was no impact to the patient, and no delay to surgery.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary
=
> according to the information received, ¿when attempting to pin the anatomic resection guide - left (212862120) the legend ii fixation pin (249095000) became stuc in the pin hole and was unable to be removed.The surgeon pinned the cutting gudie using the remaining pinhole.¿ the product was not returned to depuy synthes, however photos were provided for review.See attachment ¿img_0545.Jpg¿.The investigation was not able to confirm the reported event as the complaint condition was not represented clearly in the provided photo.The provided evidence was not sufficient to confirm the reported event of jammed/seized and inability to disassemble.Functionality issues cannot be evaluated through a photo investigation.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> the device lot number is unknown, therefore a¿device history review could not be performed.¿ if the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ADV+ CUFF GUIDE LT
Common Device Name
SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19929224
Report Number1818910-2024-16978
Device Sequence Number2846426
Product Code HTZ
UDI-Device Identifier10603295089827
UDI-Public(01)10603295089827
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212862120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown